Wow 650south, this is major...but i applaud you for having the nerve to do it and thank you for sharing your experience with us all..I wish you well and will be praying for your sucess with getting off of the meds..it's a great thing that you have a partner and family to help see you through this thing..depression is no joke and it's sad that people have to rely on medication to see them through it however I hope that you can be one of the ones that beat it without the meds...God be with you through it all and again thanks for sharing! You are a conqueror I believe that!!
Hey, You have to be VERY careful when stopping anti-depressants. You risk seizures and major crashes emotionally if you cold turkey quit. It can be health devastating.. SO, you should actually be slowly LOWERING your dose over a period of a week, weaning yourself off of it. Just please be careful. Yes, it's great to stop the medication.. I agree 100% with that decision, but as a practicing RN and working in the mental health field, please take my advice to SLOWLY wean yourself. Just start by cutting the pills in half. and then take less and less.
Great advice Bluwakan, i kind of figured that 650south knew the consequences of going cold turkey but i'm glad you reinerated it...Way to go 650south, you seem to be dealing very well!! I'm proud of you...keep up the good work!!
Big hugs to you 650south, well said, baby steps will get you there eventually..keep your head up, you will be off of that stuff before you know it! I am so sure that somebody will get something out of your example:-) Many blessings and success to you!